For the past 4 or so days,
My has been feeling as though it skips a beat
I went to the ER the day before yesterday.
They did various tests but said that they weren't seeing anything serious.
BUT my heart wasn't doing anything weird while they were in the room.
But when they would leave it would.
I would sit there,watching the heart monitor until it would happen.
And there was a noticeable change in the rhythm.
I don't know how to explain it,So i'll try to show you.
It was kind of like this.
That dip is what I was seeing and feeling.
What could this be?
Im not feeling any chest pain,Dizziness, or shortness of breath.
I HAVE been really stressed out lately.Really bad the day before this started happening.
I also have been vegetarian since before march.Is it possible that Ive developed some kind of vitamin deficiency?
Please....somebody help me.
Im scared that im going to die any second.
What you describe from your rhythm strip is a PVC, or less likely a "wide complexed PAC" (I'm a little confused because it seems your "pause" is a bit shorter than 2 beats, I would draw a PVC like this:
I----I----I----I-U------I----I----I etc.. (anyway, not easy to draw EKG's with letters and lines ;)
Anyway, premature beats are almost always benign and usually caused by stress and anxiety (which seems to apply to you).
Go to your primary care physician and ask for some standard blood tests (electrolytes, thyroid function, vitamins, etc) and a normal 12 lead EKG, not just a rhythm strip.
This seems like nothing to worry about to me, but you may see your doctor to do the blood tests and to get some reassurance. It often helps to reduce premature beats. Everyone have them, but not all of us notice them.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST